# SDR VQI2015F00002

- Difficulty date: December 23, 2014
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 3656
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXPERIENCED A VENT EXTRANT FAULT MESSAGE ON ECAM AND A SHORT DURATION ELECTRICAL BURNING ODOR.  THE FLIGHT CREW FOLLOWED FCOM PROCEDURES AND CONTINUED, TSM 24-00-11-810-823A & 21-26-00-810-809A WERE ACCOMPLISHED, THE EXTRACT FAN 18HQ WAS FOUND FAILED AND PLACE ON MEL 21-26-02-03, NO FURTHER PROBLEMS REPORTED ON SUBSEQUENT FLIGHTS.
